Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Accidentally scratched vulva with long nails causing stinging pain. Any medicines?

I have long nails and accidentally scratched my vulva two days agao after going to the restroom. It is now very sore and a little painful (feels like a sting). Do I need to make an appointment with my doctor or just wait for it to heal? If I do not need an appointment with my doctor, is there any type of medication or anything you would recommend to releve the pain?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Melissam,
Thanks for writing your query.

You can take pain killer like Ibuprofen one tablet twice a day after meals along with an antacid.

You should keep the local area clean to prevent any secondary infection.

Local application of cream containing antibiotics like Neomycin, Polymyxin B and zinc will help in healing of the wound faster.

If the problem persists,you can get yourself examined clinically.
I hope this is helpful to you.
Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor